# SDR 2005UALA01266

- Difficulty date: November 11, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 12,211 hours, 5,238 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULTS "EPSU BATTERY EMER R".  SUPPLEMENTAL DATA UPDATE REPLACED EPSU 12WL BATTERY.
